I couldn’t take the Victoza daily pen, sugars too low and no appetite. So I went back on oral meds only. Sugars rose at night, but were fine in the morning then all of a sudden they started rising in the morning too.
Went to my Endocrinologist Friday and now I have a once weekly pen which is called Tambien I believe. Very difficult to set up to take. Huge directions to follow.
I got it ready and took it. It didn’t hurt, but my sugars were really high that night and I had very little carbs. This morning woke up feeling lightheaded and shaky. My sugar was low, only 74. Grabbed some applesauce and then retook it and it was 125, much better. I might have to take a snack at bedtime every night to avoid this, but then again it is a weekly dosing pen and may not act that way all the time. I need to watch the trends. The good thing is my appetite is back. Thank you God! I have been praying over this situation.
Teresa (Tessa) Dean Smeigh
-Advocate for Mental and Invisible Illnesses
-Author of Articles, Stories and Poems